# SDR 07FDEA04306

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57240087
- Condition: Failed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON BOTTOM SKIN FLANGE SUPPORT STRAP AFT FROM REAR SPAR, INBOARD OF RIB NR 9, LT WING CRACK (20MM) IN SUPPORT FLANGE.  REPAIR PERFORMED BY MOD SB A300-57-6064 (FINAL REPAIR).
